Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Loss of appetite, low energy levels, nausea, loose white stools. Causes for symptoms?

I am a 23 year old female For the past 2 weeks I have had a huge decrease in my appetite as well as my energy level. I m nauseous throughout the day even at night, my stools are loose and I ve noticed my BM have become white. Despite my lack of eating I have not lost any weight. I m becoming worried that something is terribly wrong, am I paranoid?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello Mary,
Thanks for coming to HCM. Your symptoms are due to some problem with bile duct system due to liver or pancreas infection/involvement. Most common condition being hepatitis (liver infection). Please visit your doctor who will do physical examination, blood work for liver profile (bilirubin D/I, liver enzyme levels), viral hepatitis tests, and further tests as required. Please take plenty of fluids & light meals. You can take liver tonics available over-the-counter.
Wish you speedy recovery.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor